메뉴 건너뛰기




Volumn 21, Issue 4, 2014, Pages

A 64-Dimensional counterexample to Borsuk’s conjecture

Author keywords

Borsuk s conjecture; Suzuki graph; Two Distance set

Indexed keywords


EID: 84938694564     PISSN: None     EISSN: 10778926     Source Type: Journal    
DOI: 10.37236/4069     Document Type: Article
Times cited : (31)

References (8)
  • 1
    • 84900328723 scopus 로고    scopus 로고
    • On Borsuk's conjecture for two-distance sets
    • Andriy V. Bondarenko, On Borsuk's conjecture for two-distance sets, Discrete and Computational Geometry 51 (2014) 509-515.
    • (2014) Discrete and Computational Geometry , vol.51 , pp. 509-515
    • Bondarenko, A.V.1
  • 2
    • 0001320722 scopus 로고
    • Drei Sätze über die n-dimensionale euklidische Sphäre
    • Karol Borsuk, Drei Sätze über die n-dimensionale euklidische Sphäre, Fund. Math. 20 (1933) 177-190.
    • (1933) Fund. Math , vol.20 , pp. 177-190
    • Borsuk, K.1
  • 4
    • 0000322616 scopus 로고
    • Strongly regular graphs
    • Xavier L. Hubaut, Strongly regular graphs, Discr. Math. 13 (1975) 357-381.
    • (1975) Discr. Math , vol.13 , pp. 357-381
    • Hubaut, X.L.1
  • 8
    • 38249003136 scopus 로고
    • Three new distance-regular graphs
    • Leonard H. Soicher, Three new distance-regular graphs, Europ. J. Combin. 14 (1993) 501-505.
    • (1993) Europ. J. Combin , vol.14 , pp. 501-505
    • Soicher, L.H.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.